Strong regularizability of discontinuous functions
Doklady Akademii Nauk, Tome 281 (1985) no. 2, pp. 265-269
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1985_281_2_a0,
author = {V. A. Vinokurov},
title = {Strong regularizability of discontinuous functions},
journal = {Doklady Akademii Nauk},
pages = {265--269},
year = {1985},
volume = {281},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1985_281_2_a0/}
}
V. A. Vinokurov. Strong regularizability of discontinuous functions. Doklady Akademii Nauk, Tome 281 (1985) no. 2, pp. 265-269. http://geodesic.mathdoc.fr/item/DAN_1985_281_2_a0/